2019
Том 71
№ 8

All Issues

Zahlivnaya О. V.

Articles: 1
Article (Russian)

Introduction of local coordinates for a countable system of differential equations in the neighborhood of an invariant manifold

Zahlivnaya О. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 4. - pp. 443-451

We establish conditions of the existence of local coordinates for a countable system of differential equations in the neighborhood of an invariant manifold and present the form of this system in these coordinates.